# SDR UALA2013040102076

- Difficulty date: March 30, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 65,507 hours, 23,289 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Paint
- Condition: Damaged
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT ABRASION UPPER SURFACE AFT MAIN CABIN FLOORBEAM BS 1600.  REPAIRED FLOORBEAM IAW ECRA 5310-05538.
